# SDR SWAA2022082331790

- Difficulty date: July 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 146A101090
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS767 S-26R. / [01] CORROSION ON CLIP AT AFT CARGO BAY BS767 S-26R FOUND TO BE OUT LIMITS DUE NO ALLOWABLE DAMAGE ON SRM PART WILL REPLACEMENT PER SRM 51-40-02-0G-0 PARA 9C;[02] REMOVED CLIP AT AFT CARGO BAY BS767 S-26R P/N 146A1010-90 I.A.W SRM 51-40-02-0G-0.;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[04] FABRICATED ; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON NEW CLIP AT AFT CARGO BAY BS767 S-26R P/N 146A1010-90 WITH NEXT MATERIAL BAC1493-856#7075T62 LOT 5062963-1 I.A.W SRM 51-40-05-0G-0 ;SRM 51-20-01-0G-0 AND DWG 146A1010 AND OK TO PRIME.;[05] VERIFIED ACTION #4; OK TO PRIME GIVEN;[06] APPLIED OF BMS 10-11; TYPE I PRIMER TO THE SURFACE OF THE REWORKED AREA. REFER TO SOPM 20-41-02. AND OK TO INSTALL.;[07] VERIFIED ACTION #6; OK TO INSTALL GIVEN;[08] INSTALLED NEW CLIP AT AFT CARGO BAY BS767 S-26R I.A.W SRM 51-40-02-0G-0 AND DWG 146A1261.;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.;[10] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
